# SDR SWAA2021040556079

- Difficulty date: March 8, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 53,274 hours, 31,733 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231YF INSERT IS DAMAGED AT FWD L/H UPPER CORNER (MARKED) / IDENTIFIED FLOOR PANEL 231YF IAW SRM 53-00-50-0I-1 FIGURE 4; SHEET 1; TABLE 4. UPON INSPECTION OF PANEL FOUND MULTIPLE AREAS OF DAMAGE TO UPPER AND LOWER SURFACES. DAMAGED INSERT AT FWD L/H UPPER CORNER; AS MARKED; AND DAMAGE FOUND ON FLOOR PANEL 231YF ARE OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PAR 4E(2B). DUE TO THE EXTENT OF DAMAGE OPTED TO FABRICATE NEW FLOOR PANEL IAW SRM 53-00-50-2R-0 PAR 1A(NOTE); 4A(2). FABRICATED NEW FLOOR PANEL OUT OF BMS 4-17 TYVI LOT # 420733-1; LOCATED; DRILLED; UPSIZED; AND INSTALLED ALL INSERTS USING BMS 5-107 LOT # AK0HP5746K; CURED; AND PART MARKED PANEL IAW DWG 144A5810-124; BAC5085 PAR 8.4.2.2 A-F; AND SRM 53-00-50-2R-0 PAR4A(2).56563U 14MAR21
